ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A generalised cole-hopf transformation for nonlinear parabolic and hyperbolic equations

Sachdev, L (1978) A generalised cole-hopf transformation for nonlinear parabolic and hyperbolic equations. In: Zeitschrift für Angewandte Mathematik und Physik, 29 (6). pp. 963-970.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (357Kb) | Request a copy
Official URL: http://www.springerlink.com/content/wu57q63038420x...

Abstract

The Cole-Hopf transformation has been generalized to generate a large class of nonlinear parabolic and hyperbolic equations which are exactly linearizable. These include model equations of exchange processes and turbulence. The methods to solve the corresponding linear equations have also been indicated.La transformation de Cole et de Hopf a été généralisée en vue d'engendrer une classe d'équations nonlinéaires paraboliques et hyperboliques qui peuvent être rendues linéaires de façon exacte. Elles comprennent des équations modèles de procédés d'échange et de turbulence. Les méthodes pour résoudre les équations linéaires correspondantes ont également été indiquées.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 26 Oct 2010 09:02
Last Modified: 23 Jan 2012 04:51
URI: http://eprints.iisc.ernet.in/id/eprint/33205

Actions (login required)

View Item View Item